Alert archive / Alabama / Tornado Warnings in 2024
Tornado Warning 5, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jun 5, 2024, 6:46 PM CDT for Marion County, Alabama. It was in force for 15 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2024, 6:46 PM CDT (23:46 UTC)
- Expired
- Jun 5, 2024, 7:01 PM CDT
- In force
- 15 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Marion County, AL
The radar
The Columbus AFB radar (KGWX), 44 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:46 PM CDT | TSTM WND DMG | 2 Wnw Bexar, AL | Corrects previous tstm wnd dmg report from 2 WNW Bexar. Tree down in the Bexar Community. Location and time estimated by radar. |
| Jun 5, 6:46 PM CDT | TORNADO | 2 W Bexar, AL | An EF1 tornado was confirmed by NWS Memphis in Itawamba County, MS, which continued into Marion County, AL. The tornado dissipated before crossing I-22. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085
WFUS54 KBMX 052346
TORBMX
ALC093-060015-
/O.NEW.KBMX.TO.W.0005.240605T2346Z-240606T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
646 PM CDT Wed Jun 5 2024
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northwestern Marion County in northwestern Alabama...
* Until 715 PM CDT.
* At 645 PM CDT, a tornado producing storm was located near Tremont,
or 12 miles west of Hamilton, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Shottsville and Bexar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3431 8794 3413 8819 3413 8820 3432 8817
TIME...MOT...LOC 2345Z 226DEG 33KT 3419 8820
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
32/Davis2 follow-up statements
013
WWUS54 KBMX 052356
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
656 PM CDT Wed Jun 5 2024
ALC093-060015-
/O.CON.KBMX.TO.W.0005.000000T0000Z-240606T0015Z/
Marion AL-
656 PM CDT Wed Jun 5 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN MARION COUNTY...
At 656 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Tremont, or 10 miles northwest of
Hamilton, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Shottsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3431 8799 3421 8811 3421 8817 3432 8810
TIME...MOT...LOC 2356Z 226DEG 33KT 3426 8811
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
32/Davis025 WWUS54 KBMX 060001 SVSBMX Severe Weather Statement National Weather Service Birmingham AL 701 PM CDT Wed Jun 5 2024 ALC093-060011- /O.CAN.KBMX.TO.W.0005.000000T0000Z-240606T0015Z/ Marion AL- 701 PM CDT Wed Jun 5 2024 ...THE TORNADO WARNING FOR NORTHWESTERN MARION COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, gusty winds are still possible with this thunderstorm. && LAT...LON 3431 8799 3421 8811 3421 8817 3432 8810 TIME...MOT...LOC 0000Z 226DEG 33KT 3430 8807 $$ 32/Davis
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 4:15 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 5, 4:15 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 415 PM CDT Wed Jun 5 2024 ...New LONG TERM... .SHORT TERM... (This evening through Thursday) Issued at 1233 PM CDT WED JUN 5 2024 A frontal boundary will slowly approach the area from the northwest today through Thursday. Models haven't handled timing or coverage of convection well with this pattern, so confidence is slightly lower this afternoon. However, scattered convection is expected to develop to the west of the state and move north and east this afternoon and into the evening. Instabilities in areas along and south of I65 can be as high as 2000 to 2500 with weak shear and PW values max for this time of year. Thunderstorms could become strong with high rain rates and gusty winds a threat. Activity should move fairly quickly, but if any training sets up, localized flooding could be a concern in one or two areas. Otherwise, there may be a break in the late night and early morning, though those details are too uncertain to include in the grids for now. Will go ahead and advertise scattered convection continuing off and on through the night with an expected decrease in intensity overnight as instability decreases. On Thursday, as the frontal boundary approaches and moves through the state, scattered showers and thunderstorms are expected throughout the day, with a decrease in coverage from the northwest to the southeast as the frontal boundary moves through. Instability is expected to be slightly less on Thursday and though thunderstorms are expected, the intensity and coverage should be less than this afternoon and evenings convection. Temperatures today are a couple of degrees below guidance with mostly overcast skies. Temperatures tomorrow will be several degrees below normal in areas south of I20 and west of I65 where cloud cover is expected to linger longer into the day. 24 && .LONG TERM... (Thursday night through next Tuesday) Issued at 250 PM CDT WED JUN 5 2024 No significant changes in the extended this afternoon, with models continuing to show a dry end of the week. The next shortwave arrives early Sunday, with a series of impulses providing opportunities for rain through Tuesday. 14 Previous long-term discussion: (Thursday night through next Tuesday) Issued at 325 AM CDT WED JUN 5 2024 The shortwave axis and best rain chances should be south and east of our area by late Thursday night/Friday morning. A cold front is expected to push southward through Central AL during the day on Friday, though model guidance continues to show this being a dry front with limited if any shower activity. Drier air advects into the region behind the front Friday evening leading to a mostly rain- free start for the weekend. The overall synoptic pattern with northwesterly flow aloft and weak ridging in the low levels will persist through the weekend into early next week. This means we'll essentially be waiting for the next shortwave to slide through the main upper level trough. Current guidance suggests that this next wave, along with another boundary, will slide through Central AL sometime Sunday and may linger into Monday. There's obviously a lot of unknowns about the timing of the next wave so rain/thunderstorms chances remain generally around 30- 40%, but this will likely increase for one period or another once the timing is resolved. We should see decreasing rain chances on Tuesday. 25/Owen && .AVIATION... (18Z TAFS) Issued at 1233 PM CDT WED JUN 5 2024 Scattered showers and thunderstorms are expected periodically through the TAF period. Confidence is low on when any of this convection will impact any TAF site, so PROB30 was included for every TAF through the afternoon and evening. The only exception was KMGM and KTOI where activity can be seen on radar and is expected to impact each TAF site through the early afternoon. Otherwise, low level moisture should lower ceilings to MVFR and IFR in a few places overnight with activity continuing Thursday. 24 && .FIRE WEATHER... A warm and humid air mass will persist through at least Thursday before a frontal boundary moves through the area on Friday. Periods of showers and thunderstorms are possible each period through Thursday, with rainfree conditions expected Friday and Saturday. Minimum RH values remain above 50 percent Thursday afternoon, and falling into the 35 to 45 percent range on Friday. 20ft winds become westerly Thursday and then northwesterly Friday, with speeds less than 10mph. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 68 84 64 84 / 50 50 10 0 Anniston 68 83 65 86 / 50 50 10 0 Birmingham 68 86 68 86 / 60 40 10 0 Tuscaloosa 68 87 69 88 / 60 30 10 0 Calera 67 84 69 88 / 50 50 10 0 Auburn 67 80 69 87 / 50 50 10 0 Montgomery 69 84 69 88 / 50 50 10 0 Troy 69 81 68 90 / 40 60 20 0 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...24 LONG TERM....14 AVIATION...24
Hazardous weather outlook, Jun 5, 3:26 AM CDT, 15 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 326 AM CDT Wed Jun 5 2024 ALZ011>015-017>050-061130- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 326 AM CDT Wed Jun 5 2024 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jun 5, 4:59 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
459 PM CDT Wed Jun 5 2024
ALZ033>035-052230-
Chilton AL-Bibb AL-Perry AL-
459 PM CDT Wed Jun 5 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHILTON...
NORTHEASTERN PERRY AND SOUTHEASTERN BIBB COUNTIES THROUGH 530 PM
CDT...
At 459 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Heiberger to near Parnell.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clanton, Thorsby, Maplesville, Plecher, Lawley, Parnell, Talladega
National Forest, Chilton County Motor Sports Park, Randolph, Lomax,
Trio, Stanton, Oakmulgee, and Isabella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3291 8718 3295 8691 3290 8665 3266 8677
3267 8702 3273 8702 3269 8703 3267 8703
3267 8721
TIME...MOT...LOC 2159Z 205DEG 22KT 3272 8715 3270 8687
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jun 5, 5:38 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
538 PM CDT Wed Jun 5 2024
ALZ030>032-039-052315-
Greene AL-Hale AL-Sumter AL-Marengo AL-
538 PM CDT Wed Jun 5 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARENGO...SOUTHEASTERN
GREENE...SOUTHWESTERN HALE AND SOUTHEASTERN SUMTER COUNTIES THROUGH
615 PM CDT...
At 537 PM CDT, Doppler radar was tracking a strong thunderstorm near
Myrtlewood, or near Linden, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Demopolis, Linden, Jefferson, Forkland, Sweet Water, Myrtlewood,
Faunsdale, Dayton, Nanafalia, Thornhill, Arcola, Freddie Jones Field,
Pin Hook, Duffys Bend, Miller, Chickasaw State Park, Half Acre, U.S.
80 and AL 28, Old Spring Hill, and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3215 8802 3218 8801 3224 8802 3226 8801
3228 8802 3231 8798 3230 8797 3231 8794
3228 8794 3229 8793 3231 8793 3232 8795
3236 8802 3277 8793 3251 8752 3201 8789
3213 8804
TIME...MOT...LOC 2237Z 208DEG 34KT 3224 8788
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jun 5, 5:51 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
551 PM CDT Wed Jun 5 2024
ALZ022-030-031-052330-
Greene AL-Pickens AL-Sumter AL-
551 PM CDT Wed Jun 5 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PICKENS...WESTERN
GREENE AND SUMTER COUNTIES THROUGH 630 PM CDT...
At 551 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bluff Springs to Meridian Station to near
Snell. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Livingston, York, Aliceville, Pickensville, Cuba, Boligee,
Gainesville, Epes, Emelle, Memphis, McMullen, Panola, West Greene,
The University Of West Alabama, Dug Hill, Bevill Lock And Dam,
Tishabee, Garden, New West Greene, and Boyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3334 8830 3308 8806 3252 8788 3252 8792
3246 8796 3243 8804 3238 8804 3231 8793
3231 8842
TIME...MOT...LOC 2251Z 220DEG 44KT 3282 8886 3255 8861 3213 8845
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
40/SizemoreSpecial weather statement, Jun 5, 6:00 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
600 PM CDT Wed Jun 5 2024
ALZ012-013-022-052345-
Fayette AL-Pickens AL-Lamar AL-
600 PM CDT Wed Jun 5 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PICKENS...SOUTHWESTERN
FAYETTE AND LAMAR COUNTIES THROUGH 645 PM CDT...
At 600 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie to Columbus AFB to 7 miles south
of Columbus. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vernon, Sulligent, Reform, Millport, Kennedy, Detroit, Belk,
Beaverton, Ethelsville, Ashcraft Corner, Blooming Grove, Lamar County
Airport, Crews, Bedford, Crossville, Cody, Shaw, Star, Pine Springs,
and Hightogy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3405 8821 3406 8821 3406 8817 3384 8794
3352 8784 3345 8784 3331 8830
TIME...MOT...LOC 2300Z 244DEG 36KT 3378 8860 3363 8844 3339 8837
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
40/SizemoreSpecial weather statement, Jun 5, 6:08 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
608 PM CDT Wed Jun 5 2024
ALZ032>034-052345-
Hale AL-Bibb AL-Perry AL-
608 PM CDT Wed Jun 5 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PERRY...HALE AND
SOUTHWESTERN BIBB COUNTIES THROUGH 645 PM CDT...
At 608 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sawyerville to near Vaiden. Movement was
north at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marion, Greensboro, Moundville, Akron, Newbern, Greensboro Municipal
Airport, Low Gap, Mertz, Sawyerville, Heiberger, Wedgeworth,
Evansville, Judson College, Morgan Springs, Moundville Airport,
Folsom, Phipps, Mound State Park, Elliots Creek, and Harper Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3294 8774 3295 8773 3295 8774 3298 8773
3299 8771 3301 8771 3300 8738 3280 8716
3245 8745 3263 8776 3265 8774 3266 8775
3265 8777 3266 8779 3268 8779 3272 8780
3271 8781
TIME...MOT...LOC 2308Z 202DEG 28KT 3270 8774 3251 8742
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Jun 5, 6:34 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
634 PM CDT Wed Jun 5 2024
ALZ023-060000-
Tuscaloosa AL-
634 PM CDT Wed Jun 5 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TUSCALOOSA COUNTY
THROUGH 700 PM CDT...
At 634 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brookwood, or 9 miles east of Holt, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake View, Brookwood, Coaling, Vance, Lake Wildwood, Bull City,
Abernant, Mercedes Benz Of Alabama, Fleetwood, East Brookwood, Camp
Horne B.S.A., Peterson, I 20 Rest Area Near Tuscaloosa, and Cedar
Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3346 8733 3342 8725 3340 8725 3339 8723
3337 8723 3334 8718 3332 8718 3332 8717
3331 8716 3329 8711 3319 8720 3313 8724
3313 8728 3312 8730 3318 8745
TIME...MOT...LOC 2334Z 206DEG 26KT 3321 8732
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:01 PM CDT | Special Weather Statement | BMX | Greene | 29 min |
| Jun 4, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 31 min |
| Jun 4, 7:23 PM CDT | Special Weather Statement | BMX | Shelby | 37 min |
| Jun 4, 7:30 PM CDT | Special Weather Statement | BMX | Greene | 30 min |
| Jun 4, 7:38 PM CDT | Special Weather Statement | BMX | St. Clair | 37 min |
| Jun 5, 3:52 PM CDT | Special Weather Statement | BMX | Dallas | 23 min |
| Jun 5, 4:11 PM CDT | Special Weather Statement | BMX | Dallas | 19 min |
| Jun 5, 4:59 PM CDT | Special Weather Statement | BMX | Chilton | 31 min |
| Jun 5, 5:38 PM CDT | Special Weather Statement | BMX | Marengo | 37 min |
| Jun 5, 5:51 PM CDT | Special Weather Statement | BMX | Sumter | 39 min |
| Jun 5, 6:00 PM CDT | Special Weather Statement | BMX | Lamar | 45 min |
| Jun 5, 6:08 PM CDT | Special Weather Statement | BMX | Hale, Perry | 37 min |
| Jun 5, 6:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 66 min |
| Jun 5, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens | 60 min |
| Jun 5, 6:34 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Jun 5, 6:38 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 38 min |
| Jun 5, 6:45 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 60 min |
| Jun 5, 6:51 PM CDT | Special Weather Statement | BMX | Pickens, Tuscaloosa | 39 min |
| Jun 5, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa, Walker | 62 min |
Nearby
Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.